MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT40022UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 1st, 2nd, 3rd and 4th distal stent wraps with struts raised and overlapping.Slight deformation was evident to the distal tip.The inner lumen patency was verified.Contrast was visible throughout the inner lumen.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use resolute integrity rx drug eluting stent to treat a non-tortuous and severely calcified lesion located in the proximal right coronary artery, exhibiting 99% stenosis.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging and no issues noted when removing the device from the hoop/tray.The device was inspected and negative prep was performed with no issues noted.The lesion was pre-dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device and excessive force was not used during delivery.It was reported that the stent deformation occurred in-vivo during positioning.It was described that the lesion was pre-dilated using a medtronic device (euphora 3.0 x 15) and then the stent wouldn't cross lesion.The physician pulled out sds and inserted a non medtronic guide extension catheter.It was informed that the physician tried to pass stent through the non medtronic guide extension catheter, but stent wouldn't go through the device completely.The sds was pulled out and the stent was inspected; the stent was damaged, the proximal part of stent was flared open and frayed.The physician completed the procedure with a non medtronic stent with no more dilation required.Patient status post-procedure is alive with no injury.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7127922
Report Number9612164-2017-02004
Device Sequence Number2145113
Product Code NIQ
UDI-Device Identifier00643169037229
UDI-Public00643169037229
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2018
Device Catalogue NumberRSINT40022UX
Device Lot Number0008201195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR